Skip to main content

Enter your heading text here

Enter a brief description here

Home  Calculus Links  Putnam|Math Olympiad  Math Resources  Math Qual Exams Links  Math Grad Study in the US   
           Publications (MathSciNet: 990298)

           Articles and Preprints


  •  (with J. Albert) Existence and stability of a two-parameter family of solitary waves for an NLS-KdV systemAdvances in Differential Equations  Volume 18, Number 11/12 (2013), pp. 1129 - 1164 (MR 3129020).         
  •  (with A.J. Corcho and M. Panthee) Well-posedness for multicomponent Schrodinger-gKdV systems and stability of solitary waves with prescribed mass, preprint, arXiv link




  •  Stability of solitary waves of some Schrodinger-KdV systems, Thesis (Ph.D.) - University of Oklahoma (2013), 98 pp. ISBN: 978-1303-29135-7, ProQuest LLC (MR 3187423).